# SDR SWIA200819894

- Difficulty date: July 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 29,371 hours, 42,477 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3155
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 16,159 hours, 22,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO`S AUTOPILOT PERFORMED AN UNCOMMANDED ROLL TO THE RT.  (FLIGHT NR 5485) REPLACED NR 2 AUTOPILOT COMPUTER AND NR 2 ADI.  OPS CHECK GOOD IAW MM 22-10-00 AND 34-21-00. P/N 787-6173-013. S/N OFF 4544.
